Subschemes of Hamming association schemes H(n, q), q≥4

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

The subschemes of the Hamming schemes H(n, q) for q greater than or equal to 4 are studied. We prove that there are no nontrivial subschemes when q > 4 and there exists only one nontrivial subscheme when q = 4.

Original languageEnglish
Pages (from-to)119-128
Number of pages10
JournalActa Applicandae Mathematicae
Volume29
Issue number1-2
DOIs
StatePublished - 1 Nov 1992
Externally publishedYes

Keywords

  • Mathematics Subject Classification (1991): 05E30

ASJC Scopus subject areas

  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Subschemes of Hamming association schemes H(n, q), q≥4'. Together they form a unique fingerprint.

Cite this